# SDR SWAA071945

- Difficulty date: April 19, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 9,953 hours, 5,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 471N5212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT FWD CABIN EEPLS END CAP BROKEN.  REMOVED AND REPLACED END CAP PER MM.
